@article{DMGT_2024_44_2_a4,
author = {Dliou, Kamal and El Boujaoui, Hicham and Kchikech, Mustapha},
title = {$L(2,1)$-labeling of the iterated {Mycielski} graphs of graphs and some problems related to matching problems},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {489--518},
year = {2024},
volume = {44},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2024_44_2_a4/}
}
TY - JOUR AU - Dliou, Kamal AU - El Boujaoui, Hicham AU - Kchikech, Mustapha TI - $L(2,1)$-labeling of the iterated Mycielski graphs of graphs and some problems related to matching problems JO - Discussiones Mathematicae. Graph Theory PY - 2024 SP - 489 EP - 518 VL - 44 IS - 2 UR - http://geodesic.mathdoc.fr/item/DMGT_2024_44_2_a4/ LA - en ID - DMGT_2024_44_2_a4 ER -
%0 Journal Article %A Dliou, Kamal %A El Boujaoui, Hicham %A Kchikech, Mustapha %T $L(2,1)$-labeling of the iterated Mycielski graphs of graphs and some problems related to matching problems %J Discussiones Mathematicae. Graph Theory %D 2024 %P 489-518 %V 44 %N 2 %U http://geodesic.mathdoc.fr/item/DMGT_2024_44_2_a4/ %G en %F DMGT_2024_44_2_a4
Dliou, Kamal; El Boujaoui, Hicham; Kchikech, Mustapha. $L(2,1)$-labeling of the iterated Mycielski graphs of graphs and some problems related to matching problems. Discussiones Mathematicae. Graph Theory, Tome 44 (2024) no. 2, pp. 489-518. http://geodesic.mathdoc.fr/item/DMGT_2024_44_2_a4/
[1] A. Amahashi and M. Kano, On factors with given components, Discrete Math. 42 (1982) 1–6. https://doi.org/10.1016/0012-365X(82)90048-6
[2] M. Borowiecki, P. Borowiecki, E. Drgas-Burchardt and E. Sidorowicz, Graph classes generated by Mycielskians, Discuss. Math. Graph Theory 40 (2020) 1163–1173. https://doi.org/10.7151/dmgt.2345
[3] T. Calamoneri, The L(h, k)-labelling problem: An updated survey and annotated bibliography, Comput. J. 54 (2011) 1344–1371. https://doi.org/10.1093/comjnl/bxr037
[4] M. Caramia and P. Dell'Olmo, A lower bound on the chromatic number of Mycielski graphs, Discrete Math. 235 (2001) 79–86. https://doi.org/10.1016/S0012-365X(00)00261-2
[5] G.J. Chang, L. Huang and X. Zhu, Circular chromatic numbers of Mycielski's graphs, Discrete Math. 205 (1999) 23–37. https://doi.org/10.1016/S0012-365X(99)00033-3
[6] G.J. Chang and D. Kuo, The L(2,1)-labeling problem on graphs, SIAM J. Discrete Math. 9 (1996) 309–316. https://doi.org/10.1137/S0895480193245339
[7] J. Fiala, T. Kloks and J. Kratochvíl, Fixed-parameter complexity of \lambda-labelings, Discrete Appl. Math. 113 (2001) 59–72. https://doi.org/10.1016/S0166-218X(00)00387-5
[8] D.C. Fisher, P.A. McKenna and E.D. Boyer, Hamiltonicity, diameter, domination, packing, and biclique partitions of Mycielski's graphs, Discrete Appl. Math. 84 (1998) 93–105. https://doi.org/10.1016/S0166-218X(97)00126-1
[9] J.P. Georges, D.W. Mauro and M.A. Whittlesey, Relating path coverings to vertex labellings with a condition at distance two, Discrete Math. 135 (1994) 103–111. https://doi.org/10.1016/0012-365X(93)E0098-O
[10] D. Gonçalves, On the L(p,1)-labelling of graphs, Discrete Math. 308 (2008) 1405–1414. https://doi.org/10.1016/j.disc.2007.07.075
[11] J.R. Griggs and R.K. Yeh, Labelling graphs with a condition at distance 2, SIAM J. Discrete Math. 5 (1992) 586–595. https://doi.org/10.1137/0405048
[12] W.K. Hale, Frequency assignment: Theory and applications, {Proc. IEEE } 68 (1980) 1497–1514. https://doi.org/10.1109/PROC.1980.11899
[13] F. Havet, B. Reed and J.-S. Sereni, L(2,1)-labelling of graphs, in: Proc. 19th Annual ACM-SIAM Symp. Discrete Algorithms SODA08, (San Francisco, California, USA 2008) 621–630.
[14] A.J. Hoffman and R.R. Singleton, On Moore graphs with diameters 2 and 3, IBM Journal of Research and Development 4 (1960) 497–504. https://doi.org/10.1147/rd.45.0497
[15] D.G. Kirkpatrick and P. Hell, On the complexity of general graph factor problems, SIAM J. Comput. 12 (1983) 601–609. https://doi.org/10.1137/0212040
[16] M. Larsen, J. Propp and D. Ullman, The fractional chromatic number of Mycielski's graphs, J. Graph Theory 19 (1995) 411–416. https://doi.org/10.1002/jgt.3190190313
[17] W. Lin and P.C.B. Lam, Star matching and distance two labelling, Taiwanese J. Math. 13 (2009) 211–224.
[18] L. Lovász and M.D. Plummer, Matching Theory, in: Ann. Discrete Math. 29 (North-Holland, Amsterdam, 1986).
[19] J. Mycielski, Sur le coloriage des graphs, Colloq. Math. 3 (1955) 161–162. https://doi.org/10.4064/cm-3-2-161-162
[20] Z. Shao and R. Solis-Oba, Labeling Mycielski graphs with a condition at distance two, Ars Combin. 140 (2018) 337–349.
[21] W.T. Tutte, The 1-factors of oriented graphs, Proc. Amer. Math. Soc. 4 (1953) 922–931. https://doi.org/10.1090/S0002-9939-1953-0063009-7
[22] M.L. Vergnas, An extension of Tutte's 1-factor theorem, Discrete Math. 23 (1978) 241–255. https://doi.org/10.1016/0012-365X(78)90006-7
[23] D.B. West, Introduction to Graph Theory (2nd Edition, Prentice-Hall, Englewood Cliffs, NJ, 2001).
[24] R.K. Yeh, A survey on labeling graphs with a condition at distance two, Discrete Math. 306 (2006) 1217–1231. https://doi.org/10.1016/j.disc.2005.11.029